# SDR UALA2009122303988

- Difficulty date: December 23, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 76,690 hours, 12,458 cycles
- Engine: Pwa PW4060
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: S343T0025
- Part serial: 17
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RT ENG FUEL LEAK, FLIGHT DIVERTED.   RT WING FUEL QTY DROPPED 3000 LBS IN 10 MINUTES, CONTINUING TO DROP. WHEN A-P IS DISCONNECTED THE ACFT FELT LT WING HEAVY. FUEL CONFIG LIGHT IS ON. RUN UP PERFORMED ON BOTH ENGINES 10 MINUTES IN IDLE POWER NO LEAK OBSERVED. MEASURING STICK PERFORMED NO DISCREPANCY FOUND WITH COCKPIT GAUGES. FQI BITE TEST PERFORMED, NO FAULT RECORDED.  IAW CAPTAIN, FUEL ON BOARD AND CALCULATED FUEL ARE THE SAME. DURING NEXT FLIGHT SEGMENT AFTER LEVEL OFF CREW REPORTS LT MAIN FUEL TANK QUANTITY DID INCREASE BY 700LBS WHILE ATTEMPTING TO BALANCE FUEL LOAD.  REPLACED RT CTR OVERRIDE BOOST PUMP. ALL CKS NORMAL.
